Orthogonal projectors and the solution of the Riccati matrix
Doklady Akademii Nauk, Tome 303 (1988) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_303_3_a0,
author = {F. A. Aliev and B. A. Bordyug and V. B. Larin},
title = {Orthogonal projectors and the solution of the {Riccati} matrix},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1988},
volume = {303},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_303_3_a0/}
}
F. A. Aliev; B. A. Bordyug; V. B. Larin. Orthogonal projectors and the solution of the Riccati matrix. Doklady Akademii Nauk, Tome 303 (1988) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1988_303_3_a0/